MathSciNet Relay Station
MathSciNet bibliographic data
MR265968 (42 #877) 47.30 (35.00)
Seeley, R. T. Analytic extension of the trace associated with elliptic boundary problems. Amer. J. Math. 91 1969 963–983.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement